# SDR DALA2019010700116

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 LOWER AFT BEAM LBL 48 AT STA.365 IS CORRODED. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR AND INSTALLED IAW SRM. REF: NR-00510 AND DWG REV V AND REV K. (0893090)
